RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Appl. Math., 2017, Volume 82, Issue 3, 496, 525 pages (Mi jam2)  

Problem of arbitrary discontinuity disintegration for the generalized Hopf equation: selection conditions for a unique solution

Anna P. Chugainovaa, Andrey T. Il'ichevba, Andrey G. Kulikovskiia, Vladimir A. Shargatovc

a Steklov Mathematical Institute, Russian Ac. Sci., Gubkina Str. 8, 119991 Moscow, Russia
b Bauman Moscow Technical University, Baumanskaya str. 5, 105110 Moscow, Russia
c National Research Nuclear University “MEPhI”, Kashirskoye sh. 31,115409 Moscow, Russia

DOI: https://doi.org/10.1093/imamat/hxw061


Bibliographic databases:

Received: 30.05.2016
Revised: 19.12.2016
Accepted:20.12.2016
Language:

Linking options:
  • http://mi.mathnet.ru/eng/jam2

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:58

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019